Publications of F.S. Roberts
Books and proceedings
  1. M. Janowitz, F-J. LaPointe, F.R. McMorris, B. Mirkin, and F.S. Roberts, editors. Bioconsensus, DIMACS Series, Volume 61. American Mathematical Society, Providence, 2003. [bibtex-entry]

  2. F.S. Roberts, editor. Applications of Combinatorics and Graph Theory in the Biological and Social Sciences, IMA Volumes in Mathematics and its Applications. Springer-Verlag, Berlin, 1989. [bibtex-entry]

  3. F.S. Roberts. Measurement theory, with applications to Decision Making, Utility and the Social Sciences. Addison-Wesley, Boston, 1979. [bibtex-entry]

  4. F.S. Roberts. Discrete Mathematical Models, with Applications to Social, Biological, and Environmental Problems. Prentice-Hall, Englewood Cliffs, 1976. [bibtex-entry]

Articles in journal or book's chapters
  1. F.S. Roberts. Limitations on conclusions using scales of measurement. In S.M. Polock et al., editor,Handbook in operationnal research and managment sciences, algorithms, theory, and applications, volume 6, chapter 18, pages 621-671. Elsevier Science Publishers, 1994. [bibtex-entry]

  2. F.S. Roberts. Limitations on conclusions using scales of measurement. In A. Barnett, S.M. Pollock, and M.H. Rothkopf, editors,Operations Research and the Public Sector, pages 621-671. Elsevier, Amsterdam, 1994. [bibtex-entry]

  3. F.S Roberts. Merging relative scores. Journal of Mathematical Analysis and Applications, 147:30-52, 1990. [bibtex-entry]

  4. J. Aczél and F.S. Roberts. On the possible merging functions. Mathematical Social Sciences, 17:205-243, 1989. [bibtex-entry]

  5. J. Aczél, F.S. Roberts, and Z. Rosenbaum. On scientific laws without dimensional constants. Journal of Mathematical Analysis and Applications, 119:389-416, 1986. [bibtex-entry]

  6. F.S. Roberts. Applications of the theory of meaningfulness to psychology. Journal of Mathematical Psychology, 29:311-332, 1985. [bibtex-entry]

  7. M.B. Cozzens and F.S. Roberts. Double semiorders and double indifference graphs. SIAM Journal on Algebraic and Discrete Methods, 3:566-583, 1982. [bibtex-entry]

  8. K.A. Baker, P.C. Fishburn, and F.S. Roberts. Partial orders of dimension 2. Networks, 2:11-28, 1972. [bibtex-entry]

  9. F.S. Roberts. Homogeneous Families of Semiorders and Theory of Probabilistic Consistency. Journal of Mathematical Psychology, 8:248-263, 1971. [bibtex-entry]

  10. F.S. Roberts and R.D. Luce. Axiomatic thermodynamics and extensive measurement. Synthese, 18:311--326, 1968. [bibtex-entry]



This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All person copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.

Les documents contenus dans ces répertoires sont rendus disponibles par les auteurs qui y ont contribué en vue d'assurer la diffusion à temps de travaux savants et techniques sur une base non-commerciale. Les droits de copie et autres droits sont gardés par les auteurs et par les détenteurs du copyright, en dépit du fait qu'ils présentent ici leurs travaux sous forme électronique. Les personnes copiant ces informations doivent adhérer aux termes et contraintes couverts par le copyright de chaque auteur. Ces travaux ne peuvent pas être rendus disponibles ailleurs sans la permission explicite du détenteur du copyright.

Last modified: Sun Nov 1 08:23:30 2009 by theme1.
This MCDA bibliography is updated by Vincent Mousseau.
Please report errors or send additional references (BibTEX format)

This document was translated from BibTEX by bibtex2html by Grégoire Malandain